| Catalog Number |
366643 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® k2 edta (k2e) plus blood collection tubes there was low sample collected in 2 devices.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D9: device available for evaluation: yes.H3: device eval by manufacturer? yes.D9: returned to manufacturer on: 17-oct-2025.Investigation summary : bd received four photos for investigation, showing underfill.Additionally, one used sample containing blood with no abnormalities was received.A total of 20 retained samples were tested to simulate the blood drawing method.All tubes were within specification.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: draw volume.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description